# SDR HYIA20130611104

- Difficulty date: May 27, 2013
- Submitted: June 11, 2013
- Operation: Air carrier
- Aircraft: N1361G
- Make and model: Cessna 402C
- Aircraft serial: 402C0270
- Aircraft time: 30,888 hours
- Engine: Cont TSIO520VB
- Engine time: 472 hours
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Bolt
- Part number: 536379
- Condition: Failed
- Location: Rt Engine
- Part time: 472 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, K, J
- Precautionary procedure: E, A

## Discrepancy

CREW REPORTED LOSING RT ENGINE MAP AT 9000 FEET AND NOTICED OIL LEAKING FROM RT ENGINE COWL.  THE RT PROP WAS FEATHERED AND RT ENGINE SHUTDOWN AND THE ACFT RETURNED TO DEPARTURE AIRFIELD.  MX INSPECTED AND FOUND THE CRANKSHAFT GEAR WAS SEPARATED FROM THE CRANKSHAFT.  A REPLACEMENT ENGINE WAS INSTALLED. THE ORIGINAL ENGINE WAS SENT FOR DISASSEMBLE AND EVALUATION. THE ENGINE FACILITY VERIFIED FAILURE OF THE CRANKSHAFT BOLTS.
